آمار

تعداد نشریات27
تعداد شماره‌ها568
تعداد مقالات5,864
تعداد مشاهده مقاله8,287,411
تعداد دریافت فایل اصل مقاله5,537,084
Li, Deng-Feng, Nan, Jiang-Xia. (1393). An interval-valued programming approach to matrix games with payoffs of triangular intuitionistic fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 11(2), 45-57. doi: 10.22111/ijfs.2014.1490
Deng-Feng Li; Jiang-Xia Nan. "An interval-valued programming approach to matrix games with payoffs of triangular intuitionistic fuzzy numbers". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 2, 1393, 45-57. doi: 10.22111/ijfs.2014.1490
Li, Deng-Feng, Nan, Jiang-Xia. (1393). 'An interval-valued programming approach to matrix games with payoffs of triangular intuitionistic fuzzy numbers', نشریه علمی دانشگاه سیستان و بلوچستان, 11(2), pp. 45-57. doi: 10.22111/ijfs.2014.1490
Li, Deng-Feng, Nan, Jiang-Xia. An interval-valued programming approach to matrix games with payoffs of triangular intuitionistic fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(2): 45-57. doi: 10.22111/ijfs.2014.1490


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.